# SDR GTIA2023110337578

- Difficulty date: October 31, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 25,702 hours, 11,538 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"STRONG DIRTY SOCK SMELL DECTETED THROUGOUT CABIN AND COCKPIT ABOUT 30 SECONDS PRIOR TO LANDING AND DURING TAXI IN, REOCCURRING EVENT REF LOP 3297436-1-REF TSM 05-50-00-810-831-A
AFTER INSP FOUND APU CONTAMITANED. R/R APU IAW AMM 49-11-11. PERFORMED ECS LEVEL A DECONTAMINATION IAW AMM 21-00-00. NO ODOR DETECTED. INSTALLED APU TOTAL PRESSURE SENSOR IAW AMM 49-51-17. OK FOR CONTINUED SVC."
